Journal article icon

Journal article

A variational approach to two dimensional grain growth .2. Numerical results

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
ACTA MATERIALIA
Volume:
44
Issue:
12
Pages:
4777-4789
Publication date:
1996-12-01
DOI:
ISSN:
1359-6454
Source identifiers:
65822
Pubs id:
pubs:65822
UUID:
uuid:6d47db29-4e35-4619-b5f9-e910bd4c825d
Local pid:
pubs:65822
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP